# SDR CALA2023072102307

- Difficulty date: July 12, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 30,470 hours, 10,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Part serial: NA
- Condition: Cracked
- Location: Bs 344 -360
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN FLOOR HAS CRACKED INTERCOSTAL BS 344 -360, LBL 12" REMOVED AND REPLACED INTERCOSTAL P/N 141A5410U148 ON MAIN CABIN FLOOR AT BS 344-360, LBL 12" PER BOEING SRM 51-40-02-0G-0 PAR 7. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 3953 NR 33327.
